# SDR MJYA749T1004001

- Difficulty date: April 3, 2010
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N733TW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22732
- Aircraft time: 72,680 hours, 79,448 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 1000679
- Part serial: 30622
- Condition: Out Of Position
- Location: Cockpit
- Part time: 72,679 hours, 79,448 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN IN COCKPIT FELL OUT.
